My daughter, who is 4 years old, has got cold, cough and viral fever 3 weeks before. After a week of suffering, she was prescribed with Mucolite and Azithral antibiotic five day course of 5 mL one daily. When she was recovering, she started complaining of painful urination and abdomen pain. After a few days, we did a urine test and the result suggested infection with pus cell (4-6/hpf) and epithelial cell (0-2/hpf). For the past one week, her body temperature is usually about 98.5 to 99.3 degrees Fahrenheit and sometime it might get rise to 99.6 to 100 degrees Fahrenheit. The urine culture is in progress and will get the report in three to four days. The doctor has prescribed Disodium hydrogen citrate liquid, Cefixime oral suspension and Rinifol-Z (Lactic acid bacillus with vitamin and zinc) for the time being. My daughter was diagnosed for epilepsy this year and she is on Keppra. Online review shows that Disodium hydrogen citrate may cause seizure and muscle twitching as the side effect. I am really worried either to avoid it or give her the medicine. Are we on the right track in treating my girl? Is there anything wrong? She seems to get the cold again. It is just being two weeks now and she got cold again. Does she suffer from any other condition we need to diagnose further? She is almost sick for the last three weeks and we as parents are concerned about her epilepsy. Please assist. Thanks in advance.
Welcome to icliniq.com.
I do not think you should be worried about anything.
According to the urine report, there is no infection. Pus cells above 6 is considered as infection and yours is just 4-6 which is quite normal.
Recurrent episodes of cold and fever in this season are common due to the seasonal effect.
Regarding epilepsy, continue the medication at least for six months and then consult a neurologist.
Since you have already started medication for UTI (urinary tract infection), continue it and complete the course.
Do not worry about the side effects of Cital (Disodium hydrogen citrate). As it gets diluted in water, it does not cause any harm. If there is no burning sensation while passing urine, then you can stop it as well.
For further information consult a paediatrician online --> https://www.icliniq.com/ask-a-doctor-online/paediatrician
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. and body pain associated with the common cold make it more challenging to deal with. Here are some natural ways to ease your symptoms and boost your immune system to fight the virus off .. ... Read fullMy cough lasted only for a week and the doctor says it is tuberculosis.Please help.
Hello doctor, I recently recorded a three-minute video and listened to it before sending it. In that video, a couple of words stood out to me that was not enunciated well. I have posted a short mini-clip of each word. In the context "be writing a s... Read fullIs Common Cold a Disease or an Allergy?
Psychological stress ... Read full
Ask your health query to a doctor online?Ask a Paediatrician Now